# SDR USAA970332

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 877
- Part time: 36,159 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 8 INCH SCRATCH, BLENDED BEYOND SRM LIMITS, BS 877 BETWEEN STRINGER 18L AND STRINGER 19L FUSELAGE SKIN.  FABRICATED AND INSTALLED DUOBLER REPAIR, REPAIRED PER SRM 53-30-1, FIG 1.  (M)
